# SDR AALA202401020498

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 13,374 hours, 3,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY EXIT DOOR 845 DOOR DAMPER REQUIRES SERVICE. SERVICED DOOR DAMPER TO GREEN.
